# SDR TRAX200701606

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 13,434 hours, 11,047 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 27000 FT W/ ANTI ICE ON HEAVY VIBRATION IN ENG NR 1 (OVER 3.5) DESCENED TO 24000 NR 2 STARTED VIBRATION FOR 15 SEC.  EN ROUTE TO ATL A/C DIVERTED TO CAE DUE TO MTC.  EMERGENCY DECLARED.
